ePubs

The open archive for STFC research publications

Full Record Details

Persistent URL http://purl.org/net/epubs/work/39802
Record Status Checked
Record Id 39802
Title Direct solution of sets of linear equations whose matrix is sparse, symmetric and indefinite
Contributors
Abstract
Organisation CSE , CSE-NAG , SRC
Keywords
Funding Information
Related Research Object(s):
Language English (EN)
Type Details URI(s) Local file(s) Year
Journal Article Journal of the Institute of Mathematics and its Applications 23 (1979): 235-250. 1979
Showing record 1 of 1